# SDR QXEA2009030200147

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 4,940 hours, 5,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - THERE IS LIGHT CORROSION IN THE LT NR 16 SEAT TRACK BETWEEN X721 AND X743.  BLENDED CORROSION ON NR 16 SEAT TRACK AT STA X721 TO X743.  MAX MATERIAL REMOVED IS .0202 INCH.  BLEND IS WITHIN LIMITS, REF 8/4-53-884.  ALODINED BLENDED AREA ON LT NR 16 SEAT TRACK IAW Q400 RD 8/4-53-884 PG 6 NR 6.  HFEC INSP BLENDED AREA FOR CRACKS IAW Q400 NDTM PART 6, 51-00-01-250-801.  NO CRACKS NOTED.
